International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 2, Issue 12 (2015)

A common fixed point theorem in uniformly convex banach space


Rambyas Patel

In this paper we improve result of Rashwan by removing the condition continuity and replacing the compatibility of mappings of type (A) by weak compatibility.
Download  |  Pages : 258-260
How to cite this article:
Rambyas Patel. A common fixed point theorem in uniformly convex banach space. International Journal of Multidisciplinary Research and Development, Volume 2, Issue 12, 2015, Pages 258-260
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development